# SDR REXA2013012100171

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 17,543 hours, 14,996 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3867 (BUF TO DTW) RECEIVED FLAPS FAIL AT 20 DEGREES ON APPROACH INTO DTW.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED DECEMBER 07, 2012 AND PA AD27-052J (DOCUMENT WORK PERFORMED) INSPECTED FLAP ACTUATORS FOR LEAKS & DAMAGE, OPERATED FLAPS 5 CYCLES CHECKED BALL NUTS FOR OVERHEAT ON LEFT WING.  REMOVED AND REPAIRED FLAP ACTUATORS 1-1 & 1-2.  REMOVED & REPAIRED FLEX SHAFT 2, 3, 4.  ALL CHECKS GOOD AT THIS TIME.
